# SDR ASAA2016072617524

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,406 hours, 10,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 4535
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 41,518 hours, 17,741 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON WITH RECALL, EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 AFT ZONE TRIM MODULATION VALVE IAW AMM TASKS 21-61-21-000/400.  OPS CHECKED GOOD IAW AMM TASK 21-61-00-700-806-002 PACK/ZONE TEMPERATURE CONTROL BITE TESTED NORMAL.
